# SDR CA991210078

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Malfunctioned
- Location: Flap
- Component: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT FLAPS FAILED WHEN SELECTED TO 8 DEG. EXCESSIVE TORQUE IN NR 3 ACTUATOR. ACTUATOR REPLACED.
